Alert archive / Wisconsin / Small Craft Advisories in 2022
Small Craft Advisory 49, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Jun 29, 2022, 4:38 AM CDT. It took effect at Jun 30, 2022, 5:00 AM CDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Jun 29, 2022, 4:38 AM CDT (09:38 UTC)
- In effect from
- Jun 30, 2022, 5:00 AM CDT
- Expired
- Jun 30, 2022, 9:21 PM CDT
- In force
- 16 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
256 WHUS73 KGRB 290938 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 438 AM CDT Wed Jun 29 2022 LMZ521-522-291745- /O.NEW.KGRB.SC.Y.0049.220630T1000Z-220630T2300Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 438 AM CDT Wed Jun 29 2022 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 6 PM CDT THURSDAY... * WHAT...Southwest winds 15 to 25 kts and waves of 2 to 4 ft expected. * WHERE...Central and Southern Bay of Green Bay. * WHEN...From 5 AM to 6 PM CDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ541>543-291745- /O.NEW.KGRB.SC.Y.0049.220630T1000Z-220701T0700Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 438 AM CDT Wed Jun 29 2022 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM THURSDAY TO 2 AM CDT FRIDAY... * WHAT...South winds 15 to 25 kts and waves of 4 to 7 ft expected. * WHERE...Lake Michigan nearshore waters from Washington Island to Sheboygan. * WHEN...From 5 AM Thursday to 2 AM CDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ JS
7 follow-up statements
604 WHUS73 KGRB 291734 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 1234 PM CDT Wed Jun 29 2022 LMZ521-522-300145- /O.CON.KGRB.SC.Y.0049.220630T1000Z-220630T2300Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 1234 PM CDT Wed Jun 29 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 6 PM CDT THURSDAY... * WHAT...Southwest winds 15 to 25 kts and waves of 2 to 4 ft expected. * WHERE...Central and Southern Bay of Green Bay. * WHEN...From 5 AM to 6 PM CDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ541>543-300145- /O.CON.KGRB.SC.Y.0049.220630T1000Z-220701T0700Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 1234 PM CDT Wed Jun 29 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM THURSDAY TO 2 AM CDT FRIDAY... * WHAT...South winds 15 to 25 kts and waves of 4 to 7 ft expected. * WHERE...Lake Michigan nearshore waters from Washington Island to Sheboygan. * WHEN...From 5 AM Thursday to 2 AM CDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
827 WHUS73 KGRB 292003 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 303 PM CDT Wed Jun 29 2022 LMZ521-522-300300- /O.CON.KGRB.SC.Y.0049.220630T1000Z-220630T2300Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 303 PM CDT Wed Jun 29 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 6 PM CDT THURSDAY... * WHAT...Southwest winds 15 to 25 kts and waves of 2 to 4 ft expected. * WHERE...Central and Southern Bay of Green Bay. * WHEN...From 5 AM to 6 PM CDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ541>543-300300- /O.CON.KGRB.SC.Y.0049.220630T1000Z-220701T0700Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 303 PM CDT Wed Jun 29 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM THURSDAY TO 2 AM CDT FRIDAY... * WHAT...South winds 15 to 25 kts and waves of 4 to 7 ft expected. * WHERE...Lake Michigan nearshore waters from Washington Island to Sheboygan. * WHEN...From 5 AM Thursday to 2 AM CDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AK
374 WHUS73 KGRB 300208 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 908 PM CDT Wed Jun 29 2022 LMZ521-522-301000- /O.CON.KGRB.SC.Y.0049.220630T1000Z-220630T2300Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 908 PM CDT Wed Jun 29 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 6 PM CDT THURSDAY... * WHAT...Southwest winds 15 to 25 kts and waves of 2 to 4 ft expected. * WHERE...Central and Southern Bay of Green Bay. * WHEN...From 5 AM to 6 PM CDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ541>543-301000- /O.CON.KGRB.SC.Y.0049.220630T1000Z-220701T0700Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 908 PM CDT Wed Jun 29 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM THURSDAY TO 2 AM CDT FRIDAY... * WHAT...South winds 15 to 25 kts and waves of 4 to 7 ft expected. * WHERE...Lake Michigan nearshore waters from Washington Island to Sheboygan. * WHEN...From 5 AM Thursday to 2 AM CDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AK
512 WHUS73 KGRB 300939 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 439 AM CDT Thu Jun 30 2022 LMZ521-522-301745- /O.CON.KGRB.SC.Y.0049.220630T1000Z-220630T2300Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 439 AM CDT Thu Jun 30 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... * WHAT...Southwest winds 15 to 25 kts and waves of 2 to 4 ft expected. * WHERE...Central and Southern Bay of Green Bay. * WHEN...Until 6 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ541>543-301745- /O.CON.KGRB.SC.Y.0049.220630T1000Z-220701T0700Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 439 AM CDT Thu Jun 30 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM CDT FRIDAY... * WHAT...South winds 15 to 25 kts and waves of 4 to 7 ft expected. * WHERE...Lake Michigan nearshore waters from Washington Island to Sheboygan. * WHEN...Until 2 AM CDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ JS
981 WHUS73 KGRB 301718 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 1218 PM CDT Thu Jun 30 2022 LMZ521-522-302300- /O.CON.KGRB.SC.Y.0049.000000T0000Z-220630T2300Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 1218 PM CDT Thu Jun 30 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... * WHAT...Southwest winds 10 to 15 kt with gusts up to 25 kts and waves 1 to 3 ft. * WHERE...Central and Southern Bay of Green Bay. * WHEN...Until 6 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ541>543-010130- /O.CON.KGRB.SC.Y.0049.000000T0000Z-220701T0700Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 1218 PM CDT Thu Jun 30 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM CDT FRIDAY... * WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kts and waves 3 to 6 ft. * WHERE...Lake Michigan nearshore waters from Washington Island to Sheboygan. * WHEN...Until 2 AM CDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
855 WHUS73 KGRB 301946 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 246 PM CDT Thu Jun 30 2022 LMZ521-522-010300- /O.EXT.KGRB.SC.Y.0049.000000T0000Z-220701T0500Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 246 PM CDT Thu Jun 30 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... * WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kts and waves 2 to 4 ft. * WHERE...Central and Southern Bay of Green Bay. * WHEN...Until midnight CDT tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ541>543-010300- /O.CON.KGRB.SC.Y.0049.000000T0000Z-220701T0700Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 246 PM CDT Thu Jun 30 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM CDT FRIDAY... * WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kts and waves 4 to 7 ft. * WHERE...Lake Michigan nearshore waters from Washington Island to Sheboygan. * WHEN...Until 2 AM CDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AK
187 WHUS73 KGRB 010221 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 921 PM CDT Thu Jun 30 2022 LMZ541>543-010330- /O.CAN.KGRB.SC.Y.0049.000000T0000Z-220701T0700Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 921 PM CDT Thu Jun 30 2022 ...SMALL CRAFT ADVISORY IS CANCELLED... Southwest winds have diminished this evening. A brief uptick in wind gusts are possible after midnight as a cold front moves through the area. $$ LMZ521-522-010330- /O.CAN.KGRB.SC.Y.0049.000000T0000Z-220701T0500Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 921 PM CDT Thu Jun 30 2022 ...SMALL CRAFT ADVISORY IS CANCELLED... Southwest winds have diminished this evening. A brief uptick in wind gusts are possible after midnight as a cold front moves through the area. $$ AK
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jun 29, 4:19 AM CDT, 19 minutes earlier.
Area forecast discussion, Jun 29, 4:19 AM CDT, 19 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 419 AM CDT Wed Jun 29 2022 Forecast discussion for routine morning forecast issuance .SYNOPSIS... Issued at 416 AM CDT Wed Jun 29 2022 Some fog early today, otherwise mostly sunny with seasonable temperatures. Turning breezy, warmer, and more humid Thursday with scattered thunderstorms, mainly north. The subtropical ridge will remain stretched out across the southern United States throughout the period. A seasonably strong, fairly low amplitude band of westerlies will persist to the north, including across the forecast area. Other than a very warm and rather humid day Thursday, temperatures probably won't stray too far from seasonal normals. Precipitation chances will primarily be tied to the passage of shortwaves embedded within the westerlies across the area. So most location should get some rainfall, but it still looks like amounts will probably end up AOB normal. && .SHORT TERM...Today...Tonight...and Thursday Issued at 416 AM CDT Wed Jun 29 2022 Some dense fog has developed across the area where skies cleared and water from yesterday's rains began to evaporate. Strongly considered the need for a FG.Y, but webcams suggested the visibility at most locations was still sufficient for safe travel. So, opted to handle the situation with an SPS, but will continue to monitor closely and could still post an advisory if conditions worsen around daybreak. Any advisory would be short-lived however as sunrise is very early and there aren't any high or middle clouds over the fog so the sun will likely burn it off quickly. Once the fog burns off, some convective clouds may briefly form as the lingering moisture mixes out, but mostly sunny skies are expected by afternoon as a weak anticyclone shifts across the area. The anticyclone will be off to the east tonight, allowing an increasing southwesterly flow to develop--especially above the surface. Guidance suggests convection developing in the isentropic lift zone at the nose of the LLJ will probably pass north of the area. Backed down on PoPs from the previous forecast, with rain chances now confined to mainly after midnight and across NC WI and the far north. Warmer and more humid air from the west will overspread the area Thursday. Overall, models seemed too limited in the precipitation they developed across the area NW part of the area late in the day. Given the cold front approaching the area by 00Z and mid- level height falls with the approach of a large-scale trough, it seems likely at least clusters of storms will develop. Parameters look fairly favorable for severe storms as well, as deep layer shear will be around 50 kts. The remnants of an EML will be across the area, although mid-level lapse rates are forecast to lessen during the afternoon. Model forecast soundings off the GFS and NAM suggest CIN will initially limit convection, but both models showed the cap weakening as the large scale forcing arrives from the west late in the day. One factor that may work against a greater severe threat is low-level moisture, as surface dew points won't be as high as they often are at this time of year. .LONG TERM...Thursday Night Through Tuesday Issued at 416 AM CDT Wed Jun 29 2022 The zonal flow at 500mb will continue into the weekend, then there are some indications ridging will build across the central United States into the Rockies next week depending on which model you choose. By next week, the area will be in the ring of fire as upper level disturbances will move east-southeast across the western Great Lakes from time to time. These upper level features will bring chances of showers and storms from time to time, although pinpointing location/timing this far out is difficult at best. Will also need to watch and see if any of these system would bring a round of severe weather to the area. For Thursday night, surface winds will diminish as a cold front moves across the area. Models indicating CAPE values of 500 to 1,500 J/KG along with shear values at least 40 to 45 knots. Despite the shear and CAPE values, models are not really firing off convection with very heavy rainfall. One reason may be due to the warm layer aloft just above 850mb. With the front moving across the area, still think there will be convection along the front that could be strong or severe. The Storm Prediction Center has much of the forecast area in a marginal risk of severe storms. Any lingering showers or storms should exit far eastern Wisconsin shortly after midnight. Friday now looks dry as the models hold off any additional convection breaking out Friday afternoon across central and east-central Wisconsin. Dry conditions are expected on Saturday as high pressure moves across the western Great Lakes. Beyond Saturday, the confidence in the forecast lowers as model differ on when convection would break out across the forecast area. The Canadian/GFS model are considerably wetter for the Fourth of July compared to the ECMWF. Temperatures should be at or slightly above normal for much of the period. && .AVIATION...for 12Z TAF Issuance Issued at 416 AM CDT Wed Jun 29 2022 The primary aviation weather concerns will be fog and stratus producing some LIFR/VLIFR conditions early today, and LLWS tonight. The LLWS tonight could be substantial--especially across north-central WI. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS.......Skowronski SHORT TERM.....Skowronski LONG TERM......Eckberg AVIATION.......Skowronski
Hazardous weather outlook, Jun 29, 4:30 AM CDT, 8 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 430 AM CDT Wed Jun 29 2022 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-301100- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 430 AM CDT Wed Jun 29 2022 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Today and Tonight Dense fog will pose a hazard to travel early today--especially across central, north-central, and far northeast Wisconsin. There is a chance of thunderstorms across northern Wisconsin late tonight, but the storms are not expected to be severe. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Scattered thunderstorms are expected Thursday and Thursday night. Some of the storms Thursday afternoon into Thursday night could be severe and produce damaging winds, large hail, and locally heavy rainfall. Southerly winds could gust to around 35 mph on Thursday, which may result in hazardous driving conditions for high profile vehicles. The south winds will also result in building waves on Lake Michigan, and may result in hazardous swimming conditions on Lake Michigan beaches. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight. LMZ521-522-541>543-301100- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 430 AM CDT Wed Jun 29 2022 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Today and Tonight Patchy dense fog is possible early this morning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Increasing south winds will result in building waves and conditions hazardous to small craft late tonight through Thursday afternoon on the bay, and through Thursday evening on the lake. Thunderstorms are possible Thursday into Thursday night. Any storms that form will pose a hazard to boaters on the bay and lake. Some of the storms late Thursday afternoon into Thursday night could produce strong winds, large hail, heavy rain, and greatly reduced visibility. Skowronski/Eckberg
In the hours before
Special weather statement, Jun 28, 11:03 PM CDT, 5 hours 35 minutes before
Special Weather Statement National Weather Service Green Bay WI 1103 PM CDT Tue Jun 28 2022 WIZ005-010-011-018-290800- Vilas-Oneida-Forest-Lincoln- 1103 PM CDT Tue Jun 28 2022 ...PATCHY DENSE FOG ACROSS NORTHERN WISCONSIN TONIGHT... Patchy dense fog has begun to develop across northern Wisconsin this evening. The fog will be locally dense, with visibilities as low as one quarter of a mile possible at times. The fog is expected to linger until Wednesday morning as the sun rises. Motorists should exercise caution if traveling across north- central Wisconsin tonight, especially in low lying areas as visibiility can change rapidlyin a short distance. Uhlmann
Special weather statement, Jun 29, 1:17 AM CDT, 3 hours 21 minutes before
Special Weather Statement National Weather Service Green Bay WI 117 AM CDT Wed Jun 29 2022 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-290900- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 117 AM CDT Wed Jun 29 2022 ...DENSE FOG EXPECTED AT TIMES THROUGH DAYBREAK... Patchy dense fog began to develop across north-central Wisconsin Tuesday evening. The fog is expected to expand south and east overnight as skies clear. The fog will reduce the visibility to less than 1/4 mile at times, resulting in hazardous travel conditions. Motorists should exercise caution, especially in low-lying areas where the visibility can vary substantially over short distances. If you encounter dense fog while driving, be sure to use your low-beam headlights and maintain plenty of distance between your vehicle and other vehicles. Allow extra time to reach your destination, and drive at a speed that will allow you to safely maneuver your vehicle around any object or animal you unexpectedly encounter on the road. The fog is expected to burn off after sunrise. Skowronski
Special weather statement, Jun 29, 3:41 AM CDT, 57 minutes before
Special Weather Statement National Weather Service Green Bay WI 341 AM CDT Wed Jun 29 2022 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-291130- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 341 AM CDT Wed Jun 29 2022 ...FOG EXPECTED TO PRODUCE HAZARDOUS TRAVEL CONDITIONS ACROSS CENTRAL, NORTH-CENTRAL, AND FAR NORTHEAST WISCONSIN EARLY THIS MORNING... Fog is expected across central, north-central, and far northeast Wisconsin early this morning. The fog will reduce the visibility to less than 1/4 mile at times, posing a hazard to early morning travel across the area. Motorists should exercise caution, especially in low-lying areas where the visibility can vary substantially over short distances. If you encounter dense fog while driving, be sure to use your low-beam headlights and maintain plenty of distance between your vehicle and other vehicles. Allow extra time to reach your destination, and drive at a speed that will allow you to safely maneuver your vehicle around any object or animal you unexpectedly encounter on the road. The fog may expand into east-central Wisconsin around daybreak, but lingering cloudiness in that portion of the state will prevent widespread fog formation. The fog should begin to lift within an hour of sunrise, and burn off completely by mid-morning. Skowronski
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 8:28 PM CDT | Special Weather Statement | GRB | Calumet | 32 min |
Nearby
Small Craft Advisories in Wisconsin, 2022Every small craft advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.